A Finite Continuation Algorithm for Bound Constrained Quadratic Programming

Kaj Madsen, Hans Bruun Nielsen, Mustafa C. Pinar

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    The dual of the strictly convex quadratic programming problem with unit bounds is posed as a linear $\ell_1$ minimization problem with quadratic terms. A smooth approximation to the linear $\ell_1$ function is used to obtain a parametric family of piecewise-quadratic approximation problems. The unique path generated by the minimizers of these problems yields the solution to the original problem for finite values of the approximation parameter. Thus, a finite continuation algorithm is designed. Results of extensive computational experiments are reported.
    Original languageEnglish
    JournalSIAM Journal on Optimization
    Volume9
    Issue number1
    Pages (from-to)62-83
    ISSN1052-6234
    Publication statusPublished - 1999

    Fingerprint

    Dive into the research topics of 'A Finite Continuation Algorithm for Bound Constrained Quadratic Programming'. Together they form a unique fingerprint.

    Cite this